# SDR UIEA2014080500373

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B151953
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN PLATE OF LT WING UPPER LE FIXED PNL UPPER SURFACE ILES 514.  REPLACED DAMAGE PARTS WITH NEW PARTS IAW SRM 51-40-02-0G-0 REV 28 & SRM 51-40-04 REV 28.  CONDITION CHECKED NORMAL & JOB COMPLETED.
